RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 1  


The local finite basis property and local representability of varieties of associative rings
A. Ya. Belov
3
Widths of some classes of convex functions and bodies
V. N. Konovalov, V. E. Maiorov
135
Towards a theory of removable singularities for maps with unbounded characteristic of quasi-conformity
E. A. Sevost'yanov
159
On the standard conjecture of Lefschetz type for complex projective threefolds
S. G. Tankeev
175
Exact asymptotics of Laplace-type Wiener integrals for $L^p$-functionals
V. R. Fatalov
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019